# SDR 98UAL900493

- Difficulty date: October 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL FOLLOWED BY A WHC2 FAULT MESSAGE ON UPPER ECAM. *S/D* ACCOMPLISHED PACK OPERATIONAL TEST.  ALL CHECKS GOOD, NO DISCREPANCIES FOUND, NO BURNING SMELL.  NO FAULT MESSAGES DISPLAYED AFTER TEST.
